MAUDE Adverse Event Report: MAQUET SAS VOLISTA ACCESS; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS VOLISTA ACCESS; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVCS209005A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On 27th april, 2024 getinge became aware of an issue with one of surgical lights - volista access.It was stated and also confirmed by photographic evidence, the spring arm rod was broken.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury.
 
Event or Problem Description
On 27th april 2024, getinge became aware of an issue with one of surgical lights - volista access.It was stated and also confirmed by photographic evidence, the lower elbow of spring arm was broken.The failure was evident during a diagnostic visit.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury.
 
Additional Manufacturer Narrative
The initial reporter was distributor.The correction of e1b event site name, b5 describe event and problem deems required.This is based on the internal evaluation.Previous b5 describe event and problem: on 27th april 2024, getinge became aware of an issue with one of surgical lights - volista access.It was stated and also confirmed by photographic evidence, the spring arm rod was broken.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury.Corrected b5 describe event and problem: on 27th april 2024, getinge became aware of an issue with one of surgical lights - volista access.It was stated and also confirmed by photographic evidence, the lower elbow of spring arm was broken.The failure was evident during a diagnostic visit.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury.Previous d4 catalog#: ardvcs209005a, corrected d4 catalog#: none, previous d4 unique identifier (udi)#: n/a, corrected d4 unique identifier (udi)#: (b)(4).Getinge became aware of an issue with one of surgical lights - volista access.It was stated and also confirmed by photographic evidence, the lower elbow of spring arm was broken.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.The device was being used for patient treatment upon the event occurrence.The breakage has probably been caused by an important shock due to the spring arm release when it was in low position and without the light head.The direct consequence of this incident is the breakage of the covers of the spring arm.This incident is due to in improper use of the spring arm during an installation or maintenance procedure.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
VOLISTA ACCESS
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key19211705
Report Number9710055-2024-00309
Device Sequence Number8194517
Product Code FSY
UDI-Device Identifier03700712401313
UDI-Public(01)03700712401313
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K130513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDVCS209005A
Device Catalogue NumberARDVCS209005A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2024
Supplement Date Received by Manufacturer09/12/2024
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown